69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Trouble swollowing pills?

1 REPLY 1
Jo1
Member

Re: Trouble swollowing pills?

Hi Robs, that sounds nasty and is probably worrying you a lot. Some of them have such a horrible taste when you can't swallow them straightaway don't they, and that maybe makes you a bit more tense next time you try. I guess it might be something to do with the shock of all the worrying and waiting you've been going through.

 

I have quite a few tablets to take, some of them pretty big ones, and sometimes find them a problem to swallow. When that happens with any of them I take a lot of water into my mouth and push the tablet between my lips, so it starts off being surrounded by water in my mouth and is often much easier to swallow. Not 100%, but a bit better rate of swallowing more easily. It's surprising how often the phone rings or somebody rings at the door, or something says something really funny on the radio - just when I'm concentrating on this mouthful of water and tablet!

 

Hope all is going well with you, misbehaving tablets aside. Hugs, Jo x

Robs1612
Member

Trouble swollowing pills?

Hi Ladies,

 

Has anyone else had problems with swollowing their meds, I am only taking paracetamol and antibiotics (12 days post surgery today) they are both capsules which I normally don't have any problems with, but they just don't seem to want to go down, not even the tiny sleeping pills the GP prescribed! They get stuck right at the back of my throat, not the coughing type of stuck, but can feel them every time I swollow, I am having to eat bits of bread to push them down! Any hints please?

Thanks xx